Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dizziness, nausea, high blood pressure. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 7 Questions
My wife is 55, 5 foot three, has been dizzy for two days with nausia. blood pressure of 157 over 107
Posted Fri, 13 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Mohammed Idris Shariff 1 hour later

Thanks for your query...!!

As I can gather from your query your wife has been experiencing dizziness and nausea since two days with a high Blood pressure recorded.

Just by the symptoms above its very difficult to arrive at a possible conclusion. Anxiety and stress could be on of the reasons for the above symptoms.

It is important to know certain things like:-
1. The onset of the dizziness and nausea, how did it arise?
2. What relieves and aggravates it?
3. Any blurring of vision, hearing loss, headache or any other ear and eye symptoms associated with it?
4. How long do the symptoms last?
5. You have mentioned that she is not under any medications, I would like to confirm it again from you.
6. Any association with change in position?

It is very important for us to ascertain the cause. There are medications available to treat the above symptoms but it is not a permanent solution until we figure out the probable cause for these.

Her blood pressure is definitely high, we need to monitor it and check if she could be Hypertensive.

If the symptoms are very severe and she is unable to carry out her daily routine activities then I would suggest you see your doctor at the earliest.

Hope I have answered your query satisfactorily.

Wishing you good health.

Best Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor